ON THE OSCILLATION OF A CLASS OF DAMPED FRACTIONAL DIFFERENTIAL EQUATIONS


Creative Commons License

TUNÇ E., Tunc O.

MISKOLC MATHEMATICAL NOTES, vol.17, no.1, pp.647-656, 2016 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 17 Issue: 1
  • Publication Date: 2016
  • Doi Number: 10.18514/mmn.2016.1791
  • Title of Journal : MISKOLC MATHEMATICAL NOTES
  • Page Numbers: pp.647-656

Abstract

Using Riccati type transformations, the authors establish some new oscillation criteria for the fractional differential equation